# SDR DALA2020010900148

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,495 hours, 25,941 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 6402190) DOOR 2L WOULD NOT ARM CORRECTLY. KNUCKLE KNOCKER WILL NOT EXTEND. CORRECTIVE ACTION: REPLACED PLACARD INTEREFERING WITH KNOCKLE KNOCKER.
